# SDR DALA1204311812

- Difficulty date: January 10, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 43,959 hours, 9,961 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 27B ARE INOPERATIVE.  JUMPER HARNESS WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
